# SDR SWAA2024102846825

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP HAS LARGE AREA OF DELAMINATION LWR SURFACE I/B AFT END<[01] CERTIFY STEP 1 ITEM 7.;[02] REMOVED AND INSTALLED SERVICABLE L/W O/B AFT FLAP AND VERIFEID PROPER ADJUSTMENT IAW AMM 27-51-22;[03] TASK COMPLETE;[04] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
